[图书][B] Alexandrov geometry: foundations

S Alexander, V Kapovitch, A Petrunin - 2024 - books.google.com
Alexandrov spaces are defined via axioms similar to those of the Euclid axioms but where
certain equalities are replaced with inequalities. Depending on the signs of the inequalities …

The structure of submetries

V Kapovitch, A Lytchak - Geom. Topol, 2022 - msp.org
An equidistant decomposition F of a metric space X is a decomposition of X into a collection
of pairwise equidistant closed subsets Li; i 2 I, called the leaves of the decomposition. The …

Some regularity of submetries

A Lytchak - Annals of Global Analysis and Geometry, 2024 - Springer
Some regularity of submetries | Annals of Global Analysis and Geometry Skip to main content
SpringerLink Account Menu Find a journal Publish with us Track your research Search Cart …

An intrinsic characterization of five points in a CAT (0) space

T Toyoda - Analysis and Geometry in Metric Spaces, 2020 - degruyter.com
Abstract Gromov (2001) and Sturm (2003) proved that any four points in a CAT (0) space
satisfy a certain family of inequalities. We call those inequalities the⊠-inequalities, following …

[PDF][PDF] Trees meet octahedron comparison

N Lebedeva, A Petrunin - arXiv preprint arXiv:2212.06445, 2022 - arxiv.org
Trees meet octahedron comparison Page 1 arXiv:2212.06445v1 [math.MG] 13 Dec 2022
Trees meet octahedron comparison Nina Lebedeva and Anton Petrunin Abstract We show that …

A non-geodesic analogue of Reshetnyak's majorization theorem

T Toyoda - Analysis and Geometry in Metric Spaces, 2023 - degruyter.com
For any real number κ and any integer n≥ 4, the Cycl n (κ) condition introduced by Gromov
(CAT (κ)-spaces: construction and concentration, Zap. Nauchn. Sem. S.-Peterburg. Otdel …

5-point CAT (0) spaces after Tetsu Toyoda

N Lebedeva, A Petrunin - Analysis and Geometry in Metric Spaces, 2021 - degruyter.com
5-Point CAT(0) Spaces a er Tetsu Toyoda Page 1 Open Access. © 2021 Nina Lebedeva and
Anton Petrunin, published by De Gruyter. This work is licensed under the Creative Commons …

Smoothness of submetries

A Lytchak, B Wilking - arXiv preprint arXiv:2411.15324, 2024 - arxiv.org
We prove that a Riemannian submersion between smooth, compact, non-negatively curved
Riemannian manifolds has to be smooth, resolving a conjecture by Berestovskii--Guijarro …

A non-geodesic analogue of Reshetnyak's majorization theorem

T Toyoda - arXiv preprint arXiv:1907.09067, 2019 - arxiv.org
For any real number $\kappa $ and any integer $ n\geq 4$, the $\mathrm {Cycl} _n (\kappa)
$ condition introduced by Gromov (2001) is a necessary condition for a metric space to …

Five-point Toponogov theorem

N Lebedeva, A Petrunin - International Mathematics Research …, 2024 - academic.oup.com
Five-Point Toponogov Theorem Page 1 N. Lebedeva and A. Petrunin (2024) “Five-Point
Toponogov Theorem,” International Mathematics Research Notices, Vol. 2024, No. 5, pp …